sexologist-icon
Enquiry about tablet
Usage of tablet Meprate.plz clarify.... My sister n law s using...but period doeznt come..doctor gave for a week..2 tab daily...
625 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Radhakrishnan nair
Gynecologist 27 yrs exp Ernakulam

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hi Your sister is taking meprate either to have withdrawal bleeding or  to regularise menses  .usually given to patients who are having abnormal mensus. Is she having any problems with her menses .Hormanal issues are the main cause of abnormalities in this age gp.so unless we know the reason its difficult to comment  why she is not getting periods. kindly discuss with your gynaecologist. Hope i could clear your doubts.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.